Apex Peptides
Results 1 to 12 of 12

Thread: Tren issues

  1. #1
    Member TBird's Avatar
    Join Date
    Feb 2018
    Posts
    13
    Rep Power
    0

    Tren issues

    I’ve been using tren for years usually just with a trt dose of test. Used bgs all bgs gear..... Test Cyp and Tren Ace. Would have tather had ttest prop but I had a mini stockpile and just did eod injections for stable levels. Ran tren 50 mg eod also and was sufficient. Anything more and I start getting sides plus I agree with the less is more philosophy. It’s all I need listening to my body. My Nicole’s did get a little puffy so I used nolva pharm grade and it worked great. I took six weeks off tren. Now I’m back on using a tri blend from phurios pharma I believe from a friend it’s called tren storm and very strong. Strongest one I’ve used. Gino got considerable worse but just puffy nips no hard lumps. Want to nip it in the bud but I’ve had a lot of shit happen to me recently. Like totaling my car and just going through my savings quickly. Basically i can’t afford the minimums labs want at this moment so if I can get around that and just place an order for what I need I’d be grateful. I welcome any input and know the negative comments will come but that’s just fucking miserable pricks. Thanx in advance!!- TBird-

  2. #2
    M&S Veteran BigBusiness's Avatar
    Join Date
    Mar 2016
    Posts
    1,426
    Rep Power
    65
    What are you wanting? Caber and adex?

  3. #3
    M&S Veteran
    Join Date
    Jul 2018
    Posts
    620
    Rep Power
    17
    Using nolva and deca at the same time is a big no no, I would assume it's the same for tren being they are both 19-nors

  4. #4
    M&S Veteran BigBusiness's Avatar
    Join Date
    Mar 2016
    Posts
    1,426
    Rep Power
    65
    Agreed!!

  5. #5
    M&S Veteran Frank zazz's Avatar
    Join Date
    Dec 2015
    Posts
    803
    Rep Power
    57
    I don’t know about the whole 19nor and nolvadex shit I have used them both multiple times without a problem

  6. #6
    M&S Veteran Samson's Avatar
    Join Date
    Jan 2018
    Posts
    511
    Rep Power
    23
    Sounds like an estradiol issue that would require an aromatase inhibitor. The only way to know for sure is with labs. I understand money gets tight sometimes. My honest opinion would be to pause your cycle until you get the funds. Take care of yourself, man. E2 can cause worse problems than gynecomastia. I buy all my ancillaries and set funds back for labs before I ever purchase gear. Good luck.

  7. #7
    Member Copperhead1965's Avatar
    Join Date
    Jul 2018
    Posts
    177
    Rep Power
    8
    Quote Originally Posted by TBird View Post
    I’ve been using tren for years usually just with a trt dose of test. Used bgs all bgs gear..... Test Cyp and Tren Ace. Would have tather had ttest prop but I had a mini stockpile and just did eod injections for stable levels. Ran tren 50 mg eod also and was sufficient. Anything more and I start getting sides plus I agree with the less is more philosophy. It’s all I need listening to my body. My Nicole’s did get a little puffy so I used nolva pharm grade and it worked great. I took six weeks off tren. Now I’m back on using a tri blend from phurios pharma I believe from a friend it’s called tren storm and very strong. Strongest one I’ve used. Gino got considerable worse but just puffy nips no hard lumps. Want to nip it in the bud but I’ve had a lot of shit happen to me recently. Like totaling my car and just going through my savings quickly. Basically i can’t afford the minimums labs want at this moment so if I can get around that and just place an order for what I need I’d be grateful. I welcome any input and know the negative comments will come but that’s just fucking miserable pricks. Thanx in advance!!- TBird-
    I think there are a couple labs here that have no minimum, they just charge a little extra for the small order.

  8. #8
    Member TBird's Avatar
    Join Date
    Feb 2018
    Posts
    13
    Rep Power
    0
    Thanx for the input fellas! I’ve taking anastrozole few times a week throughout the cycle. Once I switched trens to the tri blend it got much worse. Haven’t taken the tren for about a week to let it clear a little and today a noticeable difference!! Puffiness is down a lot. It’s def the tren never had a problem with test. Also had a shit ton of stress the past month so maybe cortisol played a role in this. No lactating so I’m guessing it’s not prolactin but maybe progesterone. I just don’t know and from the forums I’ve read it’s very common. Gonna just cut it out completely for now and just bgs’s Test Cyp and give my body a break. Think I’ll stick with my favorites like test and EQ. Always works wonders for me but everybody’s biochemistry is different. That’s why I experiment to see what works best with my body. Thanx again for the feedback!

  9. #9
    AlphaOmega's Avatar
    Join Date
    Mar 2018
    Location
    AOL Lab
    Posts
    475
    Rep Power
    20
    I usually take 12.5mg of exemestane ed and 20mg nolv ed because of my serious issue with gyno. I used to not get it, guess its a age thing. But doing this has shrank them to almost nothing with out a change in my cycle. Keep us updated!

    Web: AlphaOmegaLabs.co
    Email: [email protected]

  10. #10
    M&S Veteran
    Join Date
    Jul 2018
    Posts
    620
    Rep Power
    17
    Quote Originally Posted by Frank zazz View Post
    I don’t know about the whole 19nor and nolvadex shit I have used them both multiple times without a problem
    Your probly one of the lucky ppl that don't have progesterone side effects from 19-nors then. Apparently it increases progesterone sites allowing more to attach to breast tissue. If you get gyno from 19-nors nolva can exacerbate the issue greatly.

  11. #11
    Member TBird's Avatar
    Join Date
    Feb 2018
    Posts
    13
    Rep Power
    0
    Yes I must be one of the lucky ones too because nolva def worked for me in the past ( couple months ago) it went away after a week! But was not as substantial or puffy as it is now. It fluctuates from morning to night. Mornings I have less puffiness but as the day goes on they become a little worse. Maybe water retention plays a role or maybe I needed ED injections for more stable levels but I honestly don’t think that would help. Think I have too much whatever built up in my system from tren and just need a break. Sucks though cause of course I was shredded and jacked but I can always get that back with diet and exercise. Plus a little mast�� thNxagain guys

  12. #12
    Member TBird's Avatar
    Join Date
    Feb 2018
    Posts
    13
    Rep Power
    0
    Any input on recon labs- legit??

Similar Threads

  1. site issues
    By purchasepeptides in forum HGH - Peptides and research chemicals
    Replies: 2
    Last Post: 12-30-2011, 12:32 PM
  2. Replies: 10
    Last Post: 10-19-2011, 06:04 AM
  3. Any foreseeable issues with changing labs mid cycle?
    By Lucholos in forum Anabolic Steroids and PED's
    Replies: 5
    Last Post: 07-15-2011, 01:03 PM
  4. Naps Gear Issues?
    By OdinsBlood in forum Black Market Steroid Underground
    Replies: 10
    Last Post: 05-24-2011, 12:41 PM

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •